# SDR YENA2018081520313

- Difficulty date: August 12, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 63,119 hours, 22,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE LT AFT EMERGENCY LIGHT FAILED TO ILLUMINATE WITH THE SWITCH IN THE ARMED POSITION AND C/B PULLED.   REMOVED AND REPLACED THE BATTERY PACK & EPSU 13WL IAW AMM 31-51-38-00-001A, AND 33-51-38-400-001. SYSTEM OPS CHECKED GOOD IAW AMM 33-51-38-710-052B. OPEN
